# SDR GLBA2003028

- Difficulty date: March 4, 2003
- Submitted: March 5, 2003
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- Aircraft time: 15,003 hours, 20,060 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Brush Block
- Part number: 4E31961GLA
- Part serial: N0841
- Part time: 1,646 hours, 2,131 cycles
- Stage of operation: CR
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

LH PROP DEICE INOP, REPLACED BRUSH BLOCK
